# SDR AALA20180403005

- Difficulty date: April 3, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 53,806 hours, 21,962 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Low Pressure
- Location: Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND DURING CLIMB PLUS OR MINUS 12,000, RECEIVED AN IMBAL ANNUNCIATION ON FUEL PANEL.  ALL FUEL PUMPS WERE ON WITH LOW PRESSURE LIGHTS EXTINGUISHED.  RIGHT FUEL QTY: 7.31, LEFT 8.42, CTR : 6.60. FLIGHT CREW DECLARED EMERGENCY, RETURNED TO DEPARTURE WITHOUT INCIDENT. FUEL FEEDING ONLY FROM RIGHT TANK CAUSING IMBALANCE.  QRH WAS PERFORMED, FUEL FEEDING PROPERLY.  AIRCRAFT WAS GROUNDED,  ACCOMPLISHED FQTS BITE TEST, FOUND TANK 2, TANK UNIT LOW RESISTANCE, LEG 01, 04, 07, 09, ACCOMPLISHED TASK 28-41-00-810-804, FQIS FAULT MESSAGE TANK UNIT LOW RESISTANCE, FAULT-ISOLATION STEPS 1 A, B, C, D, E, F, ALSO STEP 4 TASK 28-41-41-000-801 BUSSING PLUG REMOVAL, PERFORM BITE TEST AND GROUND TEST, NO FAULTS, TEST PASSED.
